Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 20, NWS Atlanta, GA

March 6, 2009Montgomery County, Treutlen County, Wheeler County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 6, 2009, 11:21 AM EST for Montgomery County, Treutlen County, Wheeler County, Georgia. It took effect at Mar 9, 2009, 8:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2009, 11:21 AM EST (16:21 UTC)
In effect from
Mar 9, 2009, 8:00 AM EDT
Expired
Mar 9, 2009, 9:17 PM EDT
In force
13 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Montgomery County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Highway 280 near Mount Vernon (MTVG1). The gauge peaked at 15.83 ft at Mar 9, 2009, 3:00 PM EDT.

actionminormoderate10152003/0603/0703/0803/0903/1003/11
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02224500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 061621
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EST FRI MAR 06 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

GAC091-271-315-070621-
/O.NEW.KFFC.FL.W.0019.090307T2200Z-000000T0000Z/
/ABBG1.1.ER.090307T2200Z.090309T1700Z.000000T0000Z.NO/
1121 AM EST FRI MAR 06 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 8AM FRIDAY THE STAGE WAS 10.2 FEET AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.1 FEET BY MONDAY EARLY AFTERNOON.

$$

GAC209-283-309-070621-
/O.NEW.KFFC.FL.W.0020.090309T0000Z-090311T0600Z/
/MTVG1.1.ER.090309T0000Z.090309T1100Z.090311T0000Z.NO/
1121 AM EST FRI MAR 06 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM SUNDAY EVENING UNTIL LATE TUESDAY NIGHT.
* AT 11AM FRIDAY THE STAGE WAS 11.6 FEET AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 16.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
10 follow-up statements
000 
WGUS82 KFFC 070137
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EST FRI MAR 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES
  
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 
 
...OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
   WILKINSON COUNTIES 

.WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAIN THAT FELL
ACROSS NORTH AND CENTRAL GEORGIA LAST WEEKEND.  SOME POINTS ALONG
THE RIVER ARE OR WILL EXPERIENCE MINOR FLOODING DURING THE NEXT FEW
DAYS.

GAC167-303-319-071537-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
837 PM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 8 PM FRIDAY THE STAGE WAS 17.5 FEET...AND FALLING
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER IS EXPECTED FALL BELOW FLOOD STAGE SATURDAY MORNING.

$$

GAC167-175-303-319-071200-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1200Z/
/DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T0600Z.NO/
837 PM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SATURDAY MORNING. 
* AT 8 PM FRIDAY THE STAGE WAS 21.1 FEET...AND SLOWLY FALLING
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO FALL BELOW
  FLOOD STAGE SHORTLY AFTER MIDNIGHT FRIDAY NIGHT.
* AT 21.0 FEET...MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING.

$$

GAC209-283-309-071536-
/O.EXT.KFFC.FL.W.0020.090309T0259Z-090311T0300Z/
/MTVG1.1.ER.090309T0259Z.090309T1700Z.090310T2100Z.NO/
837 PM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM SUNDAY EVENING UNTIL TUESDAY EVENING.
* AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS FORECAST TO BEGIN SUNDAY EVENING.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE
  TO RISE TO NEAR 16.3 FEET BY EARLY MONDAY AFTERNOON. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH THE TOP OF THE BOAT RAMP ON
  THE WHEELER COUNTY SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 070847
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 AM EST SAT MAR 07 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC209-283-309-072247-
/O.CON.KFFC.FL.W.0020.090309T0259Z-090311T0300Z/
/MTVG1.1.ER.090309T0259Z.090309T1700Z.090310T2100Z.NO/
347 AM EST SAT MAR 07 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM TOMORROW LATE EVENING UNTIL TUESDAY EVENING.
* AT 3AM SATURDAY THE STAGE WAS 12.8 FEET. 
* NO FLOODING IS CURRENTLY OCCURRING BUT MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE
  EVENING AND CONTINUE TO RISE TO NEAR 16.3 FEET BY MONDAY EARLY
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  TUESDAY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 071600
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EST SAT MAR 07 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-080600-
/O.EXT.KFFC.FL.W.0019.000000T0000Z-090312T1500Z/
/ABBG1.1.ER.090307T1300Z.090308T2300Z.090312T0900Z.NO/
1100 AM EST SAT MAR 07 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL THURSDAY MORNING. 
* AT 8AM SATURDAY THE STAGE WAS 12.0 FEET AND RISING SLOWLY. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY SUNDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST 
  END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS
  TO THEIR HOMES.

$$

GAC209-283-309-080559-
/O.EXT.KFFC.FL.W.0020.090309T0600Z-090310T1800Z/
/MTVG1.1.ER.090309T0600Z.090309T1100Z.090310T1200Z.NO/
1100 AM EST SAT MAR 07 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON
* FROM EARLY MONDAY MORNING UNTIL TUESDAY AFTERNOON.
* AT 10AM SATURDAY THE STAGE WAS 13.3 FEET AND RISING SLOWLY. 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 16.1 FEET MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 080144
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EST SAT MAR 07 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES
  
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

.WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAIN THAT
OCCURRED LAST WEEKEND.  MINOR FLOODING WILL CONTINUE FOR A FEW
MORE DAYS AT SOME POINTS ALONG THE RIVER SYSTEM.

GAC091-271-315-081544-
/O.CON.KFFC.FL.W.0019.000000T0000Z-090312T1500Z/
/ABBG1.1.ER.090307T1300Z.090309T0000Z.090312T0900Z.NO/
844 PM EST SAT MAR 07 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL THURSDAY MORNING. 
* AT 6 PM SATURDAY THE STAGE WAS 12.4 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY SUNDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT THURSDAY
  MORNING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG
  THE WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS
  ACCESS TO THEIR HOMES.

$$

GAC209-283-309-081544-
/O.CON.KFFC.FL.W.0020.090309T0600Z-090310T1800Z/
/MTVG1.1.ER.090309T0600Z.090309T1200Z.090310T1200Z.NO/
844 PM EST SAT MAR 07 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM EARLY MONDAY MORNING UNTIL TUESDAY AFTERNOON.
* AT 8 PM SATURDAY THE STAGE WAS 14.1 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 16.1 FEET BY MONDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 081154
FLSFFC
0FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 AM EDT SUN MAR 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC209-283-309-090154-
/O.CON.KFFC.FL.W.0020.090309T0600Z-090310T1800Z/
/MTVG1.1.ER.090309T0600Z.090309T1200Z.090310T1200Z.NO/
754 AM EDT SUN MAR 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM MIDNIGHT TOMORROW UNTIL TUESDAY AFTERNOON.
* AT 07AM SUNDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 16.1 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 081500
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT SUN MAR 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 
 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-090500-
/O.EXT.KFFC.FL.W.0019.000000T0000Z-090312T1800Z/
/ABBG1.1.ER.090307T1300Z.090309T1200Z.090312T1200Z.NO/
1100 AM EDT SUN MAR 08 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL THURSDAY AFTERNOON. 
* AT 8 AM SUNDAY THE STAGE WAS 12.9 FEET AND RISING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY MONDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST 
  END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS
  TO THEIR HOMES.

$$

GAC209-283-309-090500-
/O.EXT.KFFC.FL.W.0020.090309T1200Z-090311T0000Z/
/MTVG1.1.ER.090309T1200Z.090310T0600Z.090310T1800Z.NO/
1100 AM EDT SUN MAR 08 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM MONDAY MORNING UNTIL TUESDAY EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 15.0 FEET AND RISING. 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE
  TO RISE TO NEAR 16.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 090108
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT SUN MAR 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
  
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

.WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAINFALL THAT OCCURRED
LAST WEEKEND. SOME POINTS ON THE RIVER SYSTEM WILL CONTINUE TO
EXPERIENCE FLOODING DURING THE NEXT FEW DAYS.


GAC091-271-315-091508-
/O.CON.KFFC.FL.W.0019.000000T0000Z-090312T1800Z/
/ABBG1.1.ER.090307T1300Z.090309T0600Z.090312T1200Z.NO/
908 PM EDT SUN MAR 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL THURSDAY AFTERNOON. 
* AT 6 PM SUNDAY THE STAGE WAS 13.1 FEET...AND STILL SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET EARLY MONDAY
  MORNING...THEN BEGIN TO FALL. THE RIVER WILL FALL BELOW FLOOD
  STAGE THURSDAY MORNING.

$$

GAC209-283-309-091508-
/O.CON.KFFC.FL.W.0020.090309T1200Z-090311T0000Z/
/MTVG1.1.ER.090309T1200Z.090309T1800Z.090310T1800Z.NO/
908 PM EDT SUN MAR 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM MONDAY MORNING UNTIL TUESDAY EVENING.
* AT 8 PM SUNDAY THE STAGE WAS 15.5 FEET...AND STILL RISING.
* MINOR FLOODING IS FORECAST TO BEGIN MONDAY MORNING.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE MONDAY MORNING AND THEN CONTINUE
  TO RISE TO NEAR 16.1 FEET BY EARLY TUESDAY MORNING. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 091156
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 AM EDT MON MAR 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

.WATER CONTINUES TO RUN DOWNSTREAM FROM PREVIOUS HEAVY
RAINS...CAUSING THE RIVER TO RISE. SOME POINTS ALONG THE RIVER
SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD CONTINUE TO MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS
TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED
AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT
DROWN.

GAC209-283-309-100156-
/O.CON.KFFC.FL.W.0020.090309T1200Z-090311T0000Z/
/MTVG1.1.ER.090309T1200Z.090309T1800Z.090310T1800Z.NO/
756 AM EDT MON MAR 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM THIS MORNING UNTIL TUESDAY EVENING.
* AT 07AM MONDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 16.1 FEET BY MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY AFTERNOON TOMORROW.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 091441
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 AM EDT MON MAR 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 
 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-100441-
/O.EXT.KFFC.FL.W.0019.000000T0000Z-090313T0900Z/
/ABBG1.1.ER.090307T1300Z.090309T1800Z.090313T0300Z.NO/
1041 AM EDT MON MAR 09 2009

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL LATE THURSDAY NIGHT. 
* AT 8 AM MONDAY THE STAGE WAS 13.3 FEET AND RISING SLOWLY.  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST 
  END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS
  TO THEIR HOMES.

$$

GAC209-283-309-100441-
/O.EXT.KFFC.FL.W.0020.000000T0000Z-090310T0600Z/
/MTVG1.1.ER.090310T0000Z.090310T0000Z.090310T0000Z.NO/
1041 AM EDT MON MAR 09 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM THIS EVENING UNTIL LATE TONIGHT.
* AT 10 AM MONDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE  TO FLOOD STAGE AT 16.0 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT. 
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 100117
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT MON MAR 09 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-101517-
/O.CON.KFFC.FL.W.0019.000000T0000Z-090313T0900Z/
/ABBG1.1.ER.090307T1300Z.090310T0600Z.090313T0300Z.NO/
917 PM EDT MON MAR 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL LATE THURSDAY NIGHT. 
* AT 8AM MONDAY THE STAGE WAS 13.3 FEET AND STEADY. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST 
  END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS
  TO THEIR HOMES.

$$

GAC209-283-309-100147-
/O.CAN.KFFC.FL.W.0020.000000T0000Z-090310T0600Z/
/MTVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
917 PM EDT MON MAR 09 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* AT 9PM MONDAY THE STAGE WAS 15.8 FEET AND FALLING. 
* FLOOD STAGE IS 16.0 FEET. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 5:35 AM EST, 5 hours 46 minutes earlier.

Area forecast discussion, Mar 6, 5:35 AM EST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION..UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 AM EST FRI MAR 6 2009

.SHORT TERM /TODAY THROUGH SUNDAY/...
LARGE UPPER LEVEL RIDGE CENTERED OVER THE GULF OF MEXICO WILL PERSIST
THROUGH THE SHORT TERM FORECAST PERIOD. CENTER OF THE LARGE SURFACE
RIDGE THAT HAS DOMINATED THE REGION THIS WEEK HAS MOVED OFF THE EAST
COAST PUTTING THE FORECAST AREA UNDER WARM SOUTHERLY FLOW. THIS
SHOULD KEEP THE FORECAST DRY WITH ABOVE NORMAL TEMPERATURES THROUGH
THE WEEKEND.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
RAIN CHANCES WILL BE INCREASING AS WE HEAD INTO THE EXTENDED FORECAST
PERIOD. UPPER FLOW REMAINS SOUTHWESTERLY THROUGH THE EXTENDED
FORECAST PERIOD AND ALTHOUGH THE BETTER UPPER LEVEL DYNAMICS REMAIN
WELL NORTH OF THE STATE...EXTENDED PERIOD OF RETURN MOIST FLOW OFF
THE GULF ALLOWS AMPLE MOISTURE TO RETURN TO THE REGION. BEST CHANCES
APPEAR TO BE FOCUSED AROUND A COLD FRONT THE GFS BRINGS INTO THE
REGION AROUND TH MIDDLE OF NEXT WEEK. TEMPERATURES WILL REMAIN AT OR
A BIT ABOVE SEASONAL NORMALS THROUGH THIS FORECAST PERIOD.

&&

.FIRE WEATHER...
NO FIRE WEATHER ISSUES ARE EXPECTED THROUGH THE WEEKEND INTO NEXT
WEEK.

&&

.AVIATION...
PRIMARY CONCERN IS EVOLUTION OF IFR CIGS THIS MORNING WHICH ARE
CLEARLY SHOWN ON 11-3.9 MICRON IMAGERY. SFC ANALYSIS ALSO SHOWS
SECONDARY MOISTURE TONGUE ADVECTING NNE FROM SC AL INTO WC GA.
PROBABILISTIC GUIDANCE FROM 03Z SREF DID VERY WELL WITH TIMING AND
LOCATION OF LOW CIGS OVERNIGHT AND SHOWS STRATUS MAINLY STAYING
NORTH OF A KCSG TO KAHN LINE WITH 40-60 PCT PROBABILITIES PEAKING
AROUND 15Z BUT DROPPING TO NEAR ZERO AT 18Z. NAM AND GFS BUFR DATA
ALSO SHOWS HIGH RH AROUND 1500 FT PERSISTING AT LEAST THRU 15Z
BEFORE LIFTING. HAVE PUSHED TEMPO 1500FT CIGS TO 15Z AND TEMPO 800FT
THRU 13Z FOR ATL METRO AIRPORTS AS WELL AS KCSG AND KAHN. STRATUS
SHOULD REMAIN NORTH OF KMCN BUT WILL BE CLOSE. CIGS SHOULD GO TO SCT
AFTER 16Z BUT SHOULD BE MONITORED FOR PERSISTENT TRENDS.

REST OF FCST LOOKS GOOD. SW SFC WINDS TO REMAIN BELOW 15KTS. NO
PROBS WITH WX OR CIGS THROUGH THE EVENING.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  47  77  49  77 /   0   0   0   5   5
ATLANTA         69  49  77  50  75 /   0   0   0   5  10
BLAIRSVILLE     67  42  74  43  71 /   0   0   0   5  10
CARTERSVILLE    71  45  76  47  76 /   0   0   0   5  10
COLUMBUS        75  50  80  50  79 /   0   0   0   5   5
GAINESVILLE     69  47  76  49  75 /   0   0   0   5  10
MACON           75  48  80  48  81 /   0   0   0   5   5
ROME            75  44  78  48  75 /   0   0   0   5  10
PEACHTREE CITY  71  45  78  47  75 /   0   0   0   5   5
VIDALIA         76  50  80  50  81 /   0   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Mar 6, 4:27 AM EST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 AM EST FRI MAR 6 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
427 AM EST FRI MAR 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
LOW PRESSURE OVER THE PLAINS WILL BRING SOUTHWESTERLY WINDS TO
THE REGION THROUGH TONIGHT. HOWEVER...STORM SYSTEMS WILL REMAIN
NORTH AND WEST OF THE AREA PRECLUDING THE CHANCE FOR PRECIPITATION
OR HAZARDOUS WEATHER THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY ACROSS THE
AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 11:21 AM ESTRiver Flood WarningFFCDodge, Telfair, Wilcox6 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.